MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GROUNDING, UNIVERS, SPLIT, 15'CORD

MEDLINE INDUSTRIES, LP; GROUNDING, UNIVERS, SPLIT, 15'CORD
Catalog Number PAD9165L
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient suffered a third degree burn to the right lateral thigh where a grounding pad was placed.The burn was discovered at the patient's two week post-op follow up.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient suffered a third degree burn to the right lateral thigh where a grounding pad was placed.

Common Device Name
GROUNDING, UNIVERS, SPLIT, 15'CORD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key22794851
Report Number1417592-2025-00383
Device Sequence Number8643500
Product Code GEI
UDI-Device Identifier10193489082548
UDI-Public10193489082548
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPAD9165L
Device Lot Number27125030001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight98 KG